# SDR SIMA200426908

- Difficulty date: September 22, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- Engine: Ge CT79B
- System (JASC): 2460 · DC Power Distribution System
- Part: Generator
- Part number: 31342003
- Part serial: 930018
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AS AIRCRAFT WAS TAXIING IN MAINTENANCE PERSONNEL WHO WERE ON THE RAMP NOTED FLAME COMING OUT OF LT ENGINE GENERATOR VENT.  CREW BLEW THE FIRE BOTTLES TO EXTINGUISH FLAME.  CREW HAD REPORTED ON IB FLIGHT THE LT GENERATOR FAIL LIGHT WAS ON.  MAINTENANCE FOUND THE LT GENERATOR TO BE THE PROBLEM.  THE GENERATOR WAS REMOVED AND REPLACED IAW MM.  OPERATIONAL AND LEAK CHECK WAS GOOD.  FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200500055WR)
